The range of m-dissipative sets. (English) Zbl 0232.47079


47H06 Nonlinear accretive operators, dissipative operators, etc.
47A05 General (adjoints, conjugates, products, inverses, domains, ranges, etc.)
46B99 Normed linear spaces and Banach spaces; Banach lattices
Full Text: DOI


[1] Felix E. Browder, Nonlinear accretive operators in Banach spaces, Bull. Amer. Math. Soc. 73 (1967), 470 – 476. · Zbl 0159.19905
[2] Felix E. Browder, Nonlinear equations of evolution and nonlinear accretive operators in Banach spaces, Bull. Amer. Math. Soc. 73 (1967), 867 – 874. · Zbl 0176.45301
[3] Felix E. Browder, Nonlinear mappings of nonexpansive and accretive type in Banach spaces., Bull. Amer. Math. Soc. 73 (1967), 875 – 882. · Zbl 0176.45302
[4] R. H. Martin, Lyapunov functions and autonomous differential equations in a Banach space (to appear). · Zbl 0258.34054
[5] Tosio Kato, Nonlinear semigroups and evolution equations, J. Math. Soc. Japan 19 (1967), 508 – 520. · Zbl 0163.38303
[6] Shinnosuke Ôharu, Note on the representation of semi-groups of non-linear operators, Proc. Japan Acad. 42 (1966), 1149 – 1154.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.